# SDR MALA110089

- Difficulty date: April 10, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 8,760 hours, 5,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BY FWD LAV IS CORRODED.  REPLACED SEAT TRACK IAW AMM 53-00-49-400-801, PN SH670-32159-1.
